Why Can I Still Frown Almost a Week After Having Botox?
- Asked by 3267k in Boston,MA
- 3 years ago
I had botox for the first time 4 days ago amd am surprised that i can still sqeeze my brows together creating the lines between mybrows which was ome of my main reasons for the treatment in the first place, and i still have pretty significant wrinkles on my forehead but I feel like i don't want to say anything because I don't want to seem like a "diva"
No effect of Botulinum Toxin (Dysport and Botox) after 4 days
If you have not had any effect of the Botulinum Toxin (Dysport and Botox) after 7-10 days, I would contact and notify your injection provider.
Botox and timing
It usually takes 5-7 days for Botox to take effect. Give it some more time. I have patients come back in two weeks after treatment to check the results.
Botox not working yet
You are likely too early to notice a difference. If you are still able to frown after 2 weeks, then you should ask your physician injector, you may have to inject more product, or may have to inject additional sites in your forhead (that are pushing your glabella lines even though the glabella was treated).
BOTOX can take up to 10-14 days to get the final result
BOTOX can take up to 10-14 days to get the final result. A week may be a little too soon to tell. But if you can still frown after 2 weeks, you may need more BOTOX injected in that area.
Botox Smoothing not "in" Yet
Regarding ; "Why can i still frown almost a week after having botox? I had botox for the first time 4 days ago amd am surprised that i can still sqeeze my brows together creating the lines between mybrows which was ome of my main reasons for the treatment in the first place, and i still have pretty significant wrinkles on my forehead but I feel like i don't want to say anything because I don't want to seem like a "diva"
EVEN if Botox is administered properly it may take 5-7 days to achieve its maximal effects. At 4 days you are still early and need to wait for a few more days. However if well after a week the effect is not there then I WOULD bring this up with the person you received the Botox from.
Botox does not achieve its effect because it is
- ineffective (old, poorly reconstituted, diluted / insufficient quantity, deactivated by poor handling or even fake)
- poorly administered.
When getting Botox you should ask to see the Botox bottle with a hologram to make sure it is genuine Allergan Botox (not a gray market purchased from Canada or worse yet from China) and you need to know how many units are being administered. You should pay by the unit and not by the area. Asking for what you paid for is NOT being a "Diva".
To learn EVERYTHING you NEED to know about BOTOX and BAD BOTOX, follow the link below -
It is easier to add than to subtract
I would never be critical of someone injecting too low of a dose of Botox. It is far better to add a little more in 2 weeks (it can take that long in rare individauls) than to drop your brows or totally immobilize your expressions. I see all new Botox patient in 2 weeks to make any adjustments so they look just right.
Botox effect can take more than a week
Be patient and wait up to two weeks after Botox. If it still hasn't produced enough of a result, then the doctor may need to add more units, which is better than starting out injecting too many.
Give it time
Botox and Dysport take effect in 5-7 days. If you are not happy with result after 10 days, call your doctor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.